# SDR DHL2001806578

- Difficulty date: March 11, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING L/E RIB UPPER PART HAS A  1 INCH CRACK AT STA XFS 822.950.  PERFORMED STOP DRILL AND FABRICATED REINFORCING ANGLE IAW SRM 57-2-0 FIG 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE IAW SRM 57-2-0 FIG 2.  STATUS-CLOSED.
